# SDR IPXA2019012038072

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 17,530 hours, 12,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536152
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 MAIN CARGO FLOOR PANEL 242XJF NEEDS COMPOSITE REPAIR ON CENTER FASTENER. DOT#6707-1FABBED PANEL242XJF FROM 5024N400001SS-G BATCH# 3350658 PER B757-5320-9692-K.
